MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CATHETER DEFLECTING MECHANISM

KARL STORZ SE & CO. KG CATHETER DEFLECTING MECHANISM
Model Number 27067EF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the end of the deflecting mechanism had been broken and was found to be missing.The customer was informed of this and is trying to provide further information on the whereabouts of the missing part.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is to correct section b3 event date.The event date is unk for this case.The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CATHETER DEFLECTING MECHANISM
Common Device Name
CATHETER DEFLECTING MECHANISM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24592372
Report Number9610617-2026-00559
Device Sequence Number9466903
Product Code ODB
UDI-Device Identifier04048551231876
UDI-Public04048551231876
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27067EF
Device Catalogue Number27067EF
Device Lot NumberRU06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown